# SDR FDEA201505291657

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO COMPARTMENT, LONGERON SPLICE FITTING AT LONGERON 49R, BETWEEN STATION 5-113 & 1541 FOUND CRACKED.  REMOVED IAW SRM 51-33-01-0G.  NEW LONGERON SPLICE FITTING MACHINE FABRICATED IAW DWG A5A7114 REVISION J.  NEW LONGERON SPLICE FITTING INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
